Advances in Fuzzy Mathematics (AFM)


Volume 12 Number 1  (2017)






Generalized Soft Set Theory from f-Set Theory
pp. 1-34
N.V.E.S. Murthy and Ch. Maheswari

Some Fixed Point Results for Six Maps in Fuzzy Metric Space
pp. 35-49
Pardeep Kumar, Nawneet Hooda and Pankaj Kumar

On Fuzzy Wing Graphs and their properties
pp. 51-62
Pramada Ramachandran and K. V. Thomas


Totally Regular Property of Cartesian product of Intuitionistic Fuzzy Graphs
pp. 63-76
A. Nagoor Gani and H. Sheik Mujibur Rahman

Intuitionistic fuzzy divisible and pure submodule
pp. 7791
Devanjan Hazarika

Rough G-modules and their properties
pp. 93-100
Paul Isaac and Ursala Paul

Decomposition of Locally Closed Sets in Topological Spaces
pp. 101110
P. G. Patil, S. S. Benchalli and Pallavi S. Mirajakar


Fuzzy Transportation by Using Monte Carlo Method
pp. 111-127
Ashok S.Mhaske and K. L. Bondar

A Fuzzy Logic Multi Criteria Approach For Evaluation Of Teachers Performance
pp. 129-145
T. A. Thakre, O.K. Chaudhari and Nita Dhawade

On an Unbiased Jack-Knife Regression Type Estimator
pp. 147-155
Shashi Bhushan and Praveen Kumar Misra

On Generalized Classes of Double Sampling Estimators of Population Mean in Presence of Non Response
pp. 157-166
Shashi Bhushan, Praveen Kumar Misra and R. Karan Singh






 All rights are reserved with Research India Publications                             Home  Journals  Contact